MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the lcd backlight test step during testing.The device's front panel board was replaced to address the issue.Additionally, unrelated to the test failure, the device was found to have missing/displaced rubber feet, the porting block was found to be pinched/damaged and the cord retainer was missing/broken.Necessary parts replaced.

Brand Name
TRILOGY 200 VENTILATOR, CANADA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24097393
Report Number2518422-2026-002713
Device Sequence Number18741115
Product Code CBK
UDI-Device Identifier00606959022782
UDI-Public(01)00606959022782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1032800
Device Catalogue NumberCA1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown